# SDR AU981635

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A8
- System (JASC): 2710 · Aileron Control System
- Part: Pushrod
- Part number: NB45309
- Condition: Broken
- Location: Aileron
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PILOT REPORTED THAT FLIGHT CONTROLS SEEMED SLOPPY WHILE INSPECTING THEM PRIOR TO FLIGHT.  INSPECTION FOUND RIGHT AILERON PUSH-PULL ROD HAD BROKEN.
